# SDR DHL200071771D

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, WING CENTER SECTION INTERIOR FRONT SPAR, CRACK INDICATIONS ON VERT STIFFENER TIE CLIPS TO UPPER SPAR CHORD AT RBL 25.0 AND RBL 45.61.  REMOVED AND REPLACED VERTICAL STIFFENER AT STA 740 RBL 25, PER B727 SRM 51-30-2 AND TIE CLIP AT BS 740 RBL 25 AND RBL 45 PER B727 SRM 51-10-2.  REF: N/R 3536.
